# SDR DXTA2012013004857

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 8,524 hours, 6,703 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: 0296
- Condition: Intermittent
- Location: Mlg
- Part time: 8,524 hours, 6,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF, THE RED GEAR UNLOCK LIGHT REMAINED ON.  SOUNDED LIKE THE GEAR RETRACTED NORMALLY.  NO ABNORMAL NOISES OR VIBRATIONS WERE NOTED.  RAN THE STAB MISCOMPARE AND HYD PRESSURE ANNUNCIATOR CHECKLISTS.  THAT DID NOT FIX PROBLEM.  PUT THE GEAR BACK DOWN USING NORMAL PROCEDURES AND RETURNED FOR A NORMAL LANDING.  R & R INTERMITTENT MLG CONTROL HANDLE WITH A REPAIRED UNIT.  DURING OPS CHECK, FOUND RT ENGINE DRIVEN HYD PUMP FAULTY.  R & R DRIVEN PUMP WITH A NEW.  PERFORMED OPS CHECK TO MLG CONTROL HANDLE.  OPS CHECKED GOOD.  RAN RT ENGINE TO OPS AND LEAK CHECK HYD PUMP. OPS AND LEAK CHECKED GOOD.  WORK DONE IAW MM 32-30-01 AND 29-11-03.
